MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT

DEPUY ORTHOPAEDICS INC US SMARTSET MV ENDURANCE 80G; BONE CEMENT : BONE CEMENT
Model Number 3102-080
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Initial reporter occupation: lawyer.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient received primary attune tka to treat severe djd.The patella was resurfaced and competitor depuy x 1 was utilized.The surgeon notes the patient had preexisting flexion contracture and valgus deformity.The procedure was completed without complications.Patient received a left knee revision to treat pain secondary to loosening of the tibial tray.The femoral component was well-fixed but revised to accommodate the revision construct.The tibial tray was loosened and debonded at the cement to implant interface and revised.There was no reported product problem with the revised tibial insert.Patella was retained.The patient was revised with a competitor revision knee.The procedure was completed without complications.Doi: (b)(6) 2016 dor: (b)(6) 2019 left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : device history reviewed 11 jun 2021 1 unrelated non-conformance on this lot number.Final micro and sterility tests passed.All qc release specifications met.(b)(4) units released.Lot expiry 31 may 2018.

Brand Name
SMARTSET MV ENDURANCE 80G
Common Device Name
BONE CEMENT : BONE CEMENT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11726127
Report Number1818910-2021-08741
Device Sequence Number14207912
Product Code LOD
UDI-Device Identifier10603295168355
UDI-Public10603295168355
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P960001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3102-080
Device Catalogue Number3102080
Device Lot Number8134390
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/14/2021
Supplement Date Received by Manufacturer06/11/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FEM LT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 3 CEM; SMARTSET MV ENDURANCE 80G; ATTUNE MEDIAL ANAT PAT 32MM; ATTUNE PS FEM LT SZ 4 CEM; ATTUNE PS RP INSRT SZ 4 7MM; ATTUNE RP TIB BASE SZ 3 CEM; SMARTSET MV ENDURANCE 80G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR